×

zbMATH — the first resource for mathematics

Distributions centrales de type positif sur un groupe de Lie nilpotent. (French) Zbl 0167.43803

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BRUHAT (François) . - Représentations induites des groupes de Lie , Bull. Soc. math. France, t. 84, 1956 , p. 97-205. Numdam | MR 18,907i | Zbl 0074.10303 · Zbl 0074.10303 · numdam:BSMF_1956__84__97_0 · eudml:86911
[2] GEL’FAND (I. M.) and VILENKIN (N. Ja) . - Generalized functions . Volume 4 : Applications of harmonic analysis . - New-York, London, Academic Press, 1964 . Zbl 0136.11201 · Zbl 0136.11201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.